AIMS Mathematics, 2020, 5(5): 4830-4848. doi: 10.3934/math.2020308

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

New subclass of q-starlike functions associated with generalized conic domain

1 School of Mathematics and Computer Sciences, Chifeng University, Chifeng 024000, Inner Mongolia, People’s Republic of China
2 Department of Mathematics, Riphah International University, 44000 Islamabad, Pakistan
3 Department of Mathematics, COMSATS University Islamabad, Abbottabad campus 22060, Pakistan
4 Mathematics and Natural Science division, Higher Colleges of Technology, Fujairah Men’s, Fujairah, United Arab Emirates

In this paper, the concepts of quantum (or q-) calculus and conic regions are combined to define a new domain Ωk,q,γ which represents the generalized conic regions. Then by using a certain generalized conic domain Ωk,q,γ we define and investigate a new subclass of normalized analytic functions in open unit disk E. We also investigate a number of useful properties and characteristics of this subclass such as, structural formula, necessary and sufficient condition, coefficient estimates, Feketo-Szego problem, distortion inequalities, closure theorem, and subordination result. We also highlight some known consequences of our main results as corollaries.
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved